# SDR ASAA2019061879732

- Difficulty date: June 17, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 42,659 hours, 12,884 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER BOTH ENGINES STARTED, ELEC LIGHT ON OVERHEAD PANEL ILLUMINATED. GROUNDED - YES. C/W B737-800 FIM 24-34 TASK 802 SPCU FAULT, FOUND IT TO BE INTERMITTENT, GROUND FAULT VERIFICATION GOOD, NO HISTORY IN THE PAST 30 DAYS.
